Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 340, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 3:03 AM CDT for 4 counties in Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 6, 2008, 3:43 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Camden County, MO, Dallas County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060802
SVRSGF
MOC029-059-131-141-060900-
/O.NEW.KSGF.SV.W.0340.080606T0803Z-080606T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 400 AM CDT.
* AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
STOVER TO 9 MILES NORTHWEST OF CLIMAX SPRINGS TO 7 MILES SOUTH OF
URBANA...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MACKS CREEK BY 310 AM CDT.
STOVER BY 315 AM CDT.
VERSAILLES AND LAURIE BY 320 AM CDT.
CAMDENTON BY 325 AM CDT.
VILLAGE OF FOUR SEASONS BY 330 AM CDT.
OSAGE BEACH...LAKELAND AND LAKE OZARK BY 335 AM CDT.
THE TOWNS OF TUNAS...BRANCH...FLORENCE...BARNUMTON...ROACH...
PURVIS...GRAVOIS MILLS...SYRACUSE...SUNRISE BEACH AND HURRICANE DECK
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
3801 9253 3775 9320 3790 9319 3790 9308
3794 9307 3818 9306 3819 9308 3839 9308
3870 9306
TIME...MOT...LOC 0803Z 226DEG 58KT 3855 9325 3824 9309
3776 9311
$$
FOSTER4 follow-up statements
000
WWUS53 KSGF 060814
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT FRI JUN 6 2008
MOC029-059-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
DALLAS MO-CAMDEN MO-MILLER MO-MORGAN MO-
314 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CAMDEN...MORGAN...NORTHERN DALLAS AND WESTERN MILLER COUNTIES...
AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO GRAVOIS MILLS TO TUNAS...MOVING NORTHEAST AT 76 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
VILLAGE OF FOUR SEASONS AND CAMDENTON BY 320 AM CDT.
OSAGE BEACH...LAKELAND AND LAKE OZARK BY 325 AM CDT.
ELDON BY 330 AM CDT.
THE TOWNS OF SYRACUSE...SUNRISE BEACH...ROCKY MOUNT...OLD LINN
CREEK...LINN CREEK...GREEN BAY TERRACE...LAKEVIEW...BARNETT...BAGNELL
AND KAISER ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
3801 9253 3775 9320 3790 9319 3790 9308
3794 9307 3818 9306 3819 9308 3839 9308
3870 9306
TIME...MOT...LOC 0814Z 236DEG 66KT 3868 9300 3837 9284
3789 9287
$$
FOSTER000
WWUS53 KSGF 060825
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT FRI JUN 6 2008
MOC059-060835-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
DALLAS MO-
325 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
3801 9253 3789 9285 3790 9308 3818 9306
3819 9308 3839 9308 3870 9306
TIME...MOT...LOC 0825Z 236DEG 66KT 3869 9275 3837 9260
3799 9276
$$
MOC029-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
325 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CAMDEN...MORGAN AND WESTERN MILLER COUNTIES...
AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SYRACUSE TO ELDON TO CAMDENTON...MOVING NORTHEAST AT 76 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OSAGE BEACH BY 330 AM CDT.
THE TOWNS OF BAGNELL...FREEDOM AND KAISER ARE IN THE PATH OF THESE
SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3869 9284 3860 9284 3844 9263 3843 9254
3801 9253 3789 9285 3790 9308 3818 9306
3819 9308 3839 9308 3870 9306
TIME...MOT...LOC 0825Z 236DEG 66KT 3869 9275 3837 9260
3799 9276
$$
FOSTER000
WWUS53 KSGF 060839
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 AM CDT FRI JUN 6 2008
MOC029-131-141-060900-
/O.CON.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
339 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CAMDEN...EASTERN MORGAN AND WESTERN MILLER COUNTIES...
AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF
SYRACUSE TO 7 MILES SOUTHEAST OF AURORA SPRINGS TO FREEDOM...MOVING
EAST AT 47 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL
CAMDEN...EASTERN MORGAN AND WESTERN MILLER COUNTIES.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3860 9284 3844 9263 3843 9254 3801 9253
3791 9282 3799 9286 3817 9291 3869 9292
3869 9284
TIME...MOT...LOC 0839Z 267DEG 41KT 3861 9259 3828 9245
3801 9255
$$
FOSTER000
WWUS53 KSGF 060843
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT FRI JUN 6 2008
MOC029-131-141-060853-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-080606T0900Z/
CAMDEN MO-MILLER MO-MORGAN MO-
343 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMDEN...EASTERN
MORGAN AND WESTERN MILLER COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE WEAKENING AND EXITING
THE WARNED AREA...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3860 9284 3844 9263 3843 9254 3801 9253
3791 9282 3799 9286 3817 9291 3869 9292
3869 9284
TIME...MOT...LOC 0843Z 267DEG 41KT 3861 9253 3828 9239
3801 9249
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:46 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 6, 12:46 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT FRI JUN 6 2008
...UPDATE TO AVIATION...
.DISCUSSION...
A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON. SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS. THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.
THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM. DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.
FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT. AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME. ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE. WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION. THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.
IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES. AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON. BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER. A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON. THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE. IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES. AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.
MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME. AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S. A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.
THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY. A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA. THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.
CRAMER
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
077-078-088-089.
KS...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR KSZ073-097-
101.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jun 6, 2:41 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 241 AM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 241 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED TONIGHT ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA OF LOW PRESSURE. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. HOWEVER...QUARTER SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. THE THREAT FOR SEVERE WEATHER WILL EXIST WEST OF A LINE FROM NEAR VIENNA TO GAINESVILLE THROUGH 6 AM. HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR PATHS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS WOULD DECREASE. HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING ...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Jun 6, 1:48 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG NEVADA 37.84N 94.35W
06/06/2008 VERNON MO EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN NEVADA
&&
BARJENBRUCHLocal storm report, Jun 6, 2:23 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND GST 4 NW PIERCE CITY 36.99N 94.05W
06/06/2008 E70 MPH LAWRENCE MO AMATEUR RADIO
LARGE LIMBS BLOWING ACROSS HIGHWAY.
&&
HATCHLocal storm report, Jun 6, 2:24 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0221 AM TSTM WND DMG 3 N PIERCE CITY 36.99N 94.00W
06/06/2008 LAWRENCE MO AMATEUR RADIO
LARGE TREE DOWN ACROSS ROAD.
&&
HATCHLocal storm report, Jun 6, 2:30 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0229 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/06/2008 E65 MPH CEDAR MO PUBLIC
&&
HATCHLocal storm report, Jun 6, 2:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND GST MILLER 37.21N 93.84W
06/06/2008 E70 MPH LAWRENCE MO PUBLIC
WINDS ESTIMATED AT 60 TO 70 MPH.
&&
HATCHLocal storm report, Jun 6, 2:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST MOUNT VERNON 37.10N 93.82W
06/06/2008 E60 MPH LAWRENCE MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:37 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.